Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 448, NWS Baltimore/Washington

August 25, 2021Allegany County, Washington County, Maryland; Morgan County, West Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 25, 2021, 9:20 PM EDT for Allegany County, Washington County, Maryland; Morgan County, West Virginia. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2021, 9:20 PM EDT (01:20 UTC)
Expired
Aug 25, 2021, 10:00 PM EDT
In force
40 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegany County, MD, Washington County, MD, Morgan County, WV

The radar

The Sterling radar (KLWX), 120 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 9:48 PM EDTTSTM WND DMG5 Wsw Bellegrove, MDTREE DOWN AT THE INTERSECTINO OF NATIONAL PIKE AND MOUNTAIN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2021-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2021-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

917 
WUUS51 KLWX 260120
SVRLWX
MDC001-043-WVC065-260200-
/O.NEW.KLWX.SV.W.0448.210826T0120Z-210826T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
920 PM EDT Wed Aug 25 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Northwestern Washington County in north central Maryland...
  Northeastern Allegany County in western Maryland...
  Western Morgan County in the Panhandle of West Virginia...

* Until 1000 PM EDT.

* At 920 PM EDT, a severe thunderstorm was located 8 miles southeast
  of Lake Gordon, or 9 miles east of Cumberland, moving east at 20
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Cumberland, Paw Paw, Ridgeley, Wiley Ford, Great Cacapon,
  Flintstone, Oldtown, Spring Gap, Little Orleans, Lineburg, Pleasant
  Valley, Fishers Bridge, Pumpkin Center, North Branch, Magnolia,
  Wolfe Mill, Forest Park, Bellegrove, Green Ridge and Largent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3972 7822 3946 7834 3952 7848 3952 7857
      3954 7859 3954 7868 3957 7873 3959 7873
      3958 7876 3961 7880 3961 7874 3963 7875
      3962 7877 3965 7877 3965 7878 3972 7872
TIME...MOT...LOC 0120Z 283DEG 18KT 3966 7857 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DHOF
2 follow-up statements
042 
WWUS51 KLWX 260137
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
937 PM EDT Wed Aug 25 2021

MDC001-043-WVC065-260200-
/O.CON.KLWX.SV.W.0448.000000T0000Z-210826T0200Z/
Washington MD-Allegany MD-Morgan WV-
937 PM EDT Wed Aug 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHWESTERN WASHINGTON...NORTHEASTERN ALLEGANY AND WESTERN
MORGAN COUNTIES...

At 937 PM EDT, a severe thunderstorm was located 7 miles north of Paw
Paw, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Paw Paw, Great Cacapon, Flintstone, Oldtown, Spring Gap, Little
Orleans, Lineburg, Pleasant Valley, Fishers Bridge, Pumpkin Center,
Magnolia, Forest Park, Bellegrove, Green Ridge and Largent.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3972 7822 3946 7834 3952 7848 3952 7857
      3954 7859 3954 7868 3956 7871 3972 7867
TIME...MOT...LOC 0137Z 283DEG 18KT 3964 7846 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DHOF
569 
WWUS51 KLWX 260159
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
959 PM EDT Wed Aug 25 2021

MDC001-043-WVC065-260209-
/O.EXP.KLWX.SV.W.0448.000000T0000Z-210826T0200Z/
Washington MD-Allegany MD-Morgan WV-
959 PM EDT Wed Aug 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON...
NORTHEASTERN ALLEGANY AND WESTERN MORGAN COUNTIES WILL EXPIRE AT 1000
PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.

LAT...LON 3972 7822 3946 7834 3952 7848 3952 7857
      3954 7859 3954 7868 3956 7871 3972 7867
TIME...MOT...LOC 0159Z 283DEG 18KT 3962 7834 

$$

DHOF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:57 PM EDT, 6 hours 23 minutes earlier.

Area forecast discussion, Aug 25, 2:57 PM EDT, 6 hours 23 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
257 PM EDT Wed Aug 25 2021

.SYNOPSIS...

High pressure will remain situated near our region through the
end of the week. A front will drop down into the region from the
Great Lakes late Friday into Saturday and stall nearby through
early next week. Another front may impact our region midway
through next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...

Skies are currently partly sunny across most of the region this
afternoon. Afternoon temps are expected to peak in the lower 90s
with heat indexes near 100. Showers along with isolated
thunderstorms have started to form along the western half of the
Blue Ridge Mtns with storms mainly pulsing up for 30 to 40 mins at a
time. Currently, rain rates are about one to one and quarter inches
per hour with a few areas near Devils knob reporting close to an
inch of precipitation in about 40 mins.

A weak surface tough will combine with decent CAPE values above 2000
to continue developing showers and thunderstorms along and west of
the Blue Ridge Mtns this afternoon. CAMs and the HREF are focusing
on the valley between the Allegheny front and the Blue Ridge with
slight trend eastward with storms with 12Z guidance. Some CAMS have
decaying showers and thunderstorms moving east of the Blue Ridge
late this afternoon and into early this evening and impacting parts
of the I-95 corridor. Overall it seems the main strong to SVR impact
will be west of the Blue Ridge with the main hazard being damaging
winds as DCAPE will be above 1000 for most of the region. The low
storm movement could lead to an isolated flood threat especially
over our low FFG regions. The threat for shower and thunderstorms
should start to diminish after sundown as diurnal cuts off daytime
mixing. A showers may continue after daybreak east of the Blue
Ridge. Overnight lows will remain mild in the mid to upper 70s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...

A surface trough will remain situated over our region on Thursday
with broad ridging to the north and a Bermuda high to the south of
our region. The position of the trough seems to be more southwest to
northeast on Thursday which become the focus for shower and
thunderstorms to form. Dewpoints will increase tomorrow due to
continued warm air advection from the high pressure to the south of
our region. Dewpoints increasing into the low to mid 70s will allow
CAPE to increase above 2000 once again with a continued light mean
flow. Showers and thunderstorms will again be a threat during the
afternoon period with the main focus west of the Blue Ridge.

Storms will initially form off of the terrain and then feed off of
the generous amounts of CAPE in place over our region. Shear will be
lacking but pulse strong to severe thunderstorms will be possible
once again with damaging winds and isolated flooding being the main
hazards. Afternoon temperatures will have similar highs in the low
to mid 90s but higher dewpoints may lead to heat indices reaching
potentially up to 100/105 threshold which may require a heat
advisory for portions of our region on Thursday.  Overnight lows
will continue to be in the mid 70s Thursday evening.

The best chance for widespread thunderstorms over the next three
days will likely occur on Friday as an approaching front becomes the
focus for the development of showers and thunderstorms. There
remains some uncertainty on the timing of the frontal passage and
threat could be pushed to the weekend if the front moves through
slower. Ahead of the boundary, continuing warm air advection will
lead to dewpoint temps peaking in the low to mid 70s during the
afternoon with high temps in the mid 90s. Heat Indices may approach
the 105 degree mark once again on Friday but confidence is much
lower on this threat. The rising dewpoints will lead to another day
of 2000 + CAPE with relatively weak shear.  Pulse storms possibly
driven by the approaching front could become strong to severe and
produce some locally damaging winds. At this time, the main threat
area seems to be north and west of the I-95 corridor. If the front
moves into our region earlier, the threat for widespread
thunderstorms will increase while a slower trend will mean less
coverage of storms. The pulse nature of the storms along with a slow
mean layer wind flow mean that isolated flooding could also be a
threat if a storm remains over the same area for an extended period.
The threat for showers and thunderstorms should diminish after
daybreak with only a slight chance for showers overnight and into
Saturday morning.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

A weak boundary across the region and a series of low pressure
systems will bring the chance for showers and isolated severe
thunderstorms each day Saturday through Monday. These severe
thunderstorms could also lead to isolated instances of flash
flooding considering the humidity and warmth during each day.
Temperatures will top out near 90 each afternoon.

The aforementioned boundary will get some upper level cool air
assistance and should push farther south over our southern zones or
perhaps as far south as the Virginia and North Carolina border
Monday night. The threat for isolated severe thunderstorms and
isolated flash flooding will linger and could become more widespread
during the late afternoon and early evening hours on Tuesday. High
temperatures will reach the middle 80s.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...

VFR conditions generally expected over the next threat days with
winds generally out of the south. Terminals along and west of the
Blue Ridge Mtns (MRB,CHO,IAD) will have the best chance of
experiencing periods of showers and thunderstorms each afternoon
through Friday. These showers and storms will have the potential to
produce brief restrictions down into the MVFR/IFR range. Strong
winds gusts of 20 to 30 knots will be possible within thunderstorms.
Afternoon Temperatures over the tarmac will be in the mid 90s with
heat indices above 100 possible.

Showers and isolated severe thunderstorms could bring conditions
down to MVFR each afternoon and evening. Otherwise, VFR conditions
expected at the terminals. The terminals that receive a good dose of
rainfall could encounter some fog at night that could in turn drop
visibility to IFR. Winds light and variable Saturday through Sunday
morning, except for higher gusts in strong to severe thunderstorms.
Winds becoming southeast 5 to 10 knots Sunday afternoon and
night.

&&

.MARINE...

High pressure will remain situated near our region through the end
of the week. A front will slowly approach our waters late Friday and
into this weekend. No SCA level winds are expected but brief gusts
above 20 knots will be possible with any storms that move over our
marine areas.

No marine hazards expected Saturday through Sunday night. Any severe
thunderstorms that develop and move over the waters could prompt a
Special Marine Warning or two Saturday through Sunday evening. Winds
variable Saturday through Sunday midday, then southeast around 10
knots Sunday afternoon and evening.

&&

.TIDES/COASTAL FLOODING...

Tide levels are forecast to remain slightly elevated over the next
several days. Although flooding is not explicitly forecast, caution
(or near minor) stages are possible at more vulnerable tidal
locations such as DC SW Waterfront and Annapolis through the end
of the week.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...JMG
NEAR TERM...JMG
SHORT TERM...JMG
LONG TERM...KLW
AVIATION...KLW/JMG
MARINE...KLW/JMG
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 25, 4:02 PM EDT, 5 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
402 PM EDT Wed Aug 25 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-261000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
402 PM EDT Wed Aug 25 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

A severe thunderstorm capable of producing damaging wind gusts is
possible this afternoon and evening, especially near and west of
Interstate 95.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated severe thunderstorms or instances of flash flooding are
possible during the afternoon and evening hours each day.

Heat indices up to 105 degrees are possible Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later this week.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-261000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
402 PM EDT Wed Aug 25 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

A few severe storms capable of producing damaging wind gusts are
possible this afternoon and evening. Isolated instances of flash
flooding are possible as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated severe thunderstorms or instances of flash flooding are
possible during the afternoon and evening hours each day.

Heat indices may approach 100 degrees Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon, and again later
this week.

MDZ001-501-502-VAZ503-504-WVZ501>506-261000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
402 PM EDT Wed Aug 25 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

A few severe storms capable of producing damaging wind gusts are
possible this afternoon and evening. Isolated instances of flash
flooding are possible as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated severe thunderstorms or instances of flash flooding are
possible during the afternoon and evening hours each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later this week.

In the hours before

Local storm report, Aug 25, 8:45 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
845 PM EDT WED AUG 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     3 E SANGERVILLE         38.38N  79.04W
08/25/2021                   ROCKINGHAM         VA   911 CALL CENTER

            TREES AND WIRES DOWN NEAR BRIDGEWATER. TREE DOWN NEAR
            THE INTERSECTION OF VA-613 JORDAN HILL ROAD AND VA-729
            CAMBELL ROAD. WIRES DOWN IN THE 300 BLOCK OF NORTH MAIN
            STREET.

&&

EVENT NUMBER LWX2105597

DH
Local storm report, Aug 25, 8:47 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
847 PM EDT WED AUG 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 ENE BROADWAY          38.62N  78.78W
08/25/2021                   ROCKINGHAM         VA   911 CALL CENTER

            TREES DOWN NEAR BROADWAY, INCLUDING NEAR THE
            INTERSECTION OF VA-801 HOLSINGER ROAD AND DOVE LANE.

&&

EVENT NUMBER LWX2105598

DH
Local storm report, Aug 25, 8:48 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
848 PM EDT WED AUG 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLOOD            3 NE LINVILLE           38.55N  78.79W
08/25/2021                   ROCKINGHAM         VA   911 CALL CENTER

            VA-619 PHILLIPS STORE ROAD PARTIALLY BLOCKED BY HIGH
            WATER NEAR VA-806 LACEY SPRING ROAD.

&&

EVENT NUMBER LWX2105599

DH
Local storm report, Aug 25, 8:55 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
855 PM EDT WED AUG 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     4 NNE VERONA            38.26N  78.98W
08/25/2021                   AUGUSTA            VA   911 CALL CENTER

            SEVERAL TREES AND WIRES DOWN NEAR MOUNT SIDNEY.

&&

EVENT NUMBER LWX2105600

DH
Local storm report, Aug 25, 8:56 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
856 PM EDT WED AUG 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 N MOSCOW              38.34N  79.09W
08/25/2021                   AUGUSTA            VA   911 CALL CENTER

            SEVERAL TREES AND WIRES DOWN IN THE MOUNT SOLON AREA.

&&

EVENT NUMBER LWX2105601

DH
Local storm report, Aug 25, 8:58 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
858 PM EDT WED AUG 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     1 N GREENVILLE          38.02N  79.15W
08/25/2021                   AUGUSTA            VA   911 CALL CENTER

            TREE DOWN IN THE RIVERHEADS AREA.

&&

EVENT NUMBER LWX2105602

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 3:31 PM EDTSevere Thunderstorm WarningLWXPrince George's44 min
Aug 26, 4:03 PM EDTSevere Thunderstorm WarningLWXMontgomery42 min
Aug 26, 5:49 PM EDTSevere Thunderstorm WarningLWXAllegany41 min
Aug 26, 3:20 PM EDTSevere Thunderstorm WarningLWXGrant, Hardy, Pendleton26 min
Aug 26, 3:57 PM EDTSevere Thunderstorm WarningLWXGrant, Hardy36 min
Aug 26, 4:02 PM EDTSevere Thunderstorm WarningLWXHardy31 min
Aug 26, 4:25 PM EDTSevere Thunderstorm WarningLWXHampshire, Mineral29 min
Aug 26, 5:09 PM EDTSevere Thunderstorm WarningLWXHardy22 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Severe Thunderstorm Warnings in West Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.